# SDR AALA201601129003

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 27,779 hours, 3,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E463721
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR, NEXT TO THE 2R DOOR, IS SOFT IN 3 INCH AREA, APPROX 12 INCHES FROM BASE OF 2R DOOR, PARALLEL TO THRESHOLD OF DOOR.  REPLACED HEATED FLOOR PANEL 28DS IAW AMM 20-25-16.
